# SDR SWIA202162455

- Difficulty date: September 12, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT APPROX FS310.00 TO FS333.00 AT STGR21L IS CORRODED AND NEEDS TO BE REPLACED.     (C-CHECK RO 11/5/2021)    REPLACED INTERCOSTAL AT APPROX FS310.00-FS333.00 AT STGR 21L WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH 51-900-1002-SKY
